Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Gymnastic, experiencing pain in both knees, tender to touch. How to control pain?

I am a 13 year old female, I am athletic in gymnastics. I have been experiecing pain in both my knees, mostly my right. It hurts when i do pretty much everything, even activities not realted to gymnatics. The pain is right below me knees, in the upper shin areas, and is tender when touched. Is there anything I could do to make it stop? Also, what is wrong?
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon, Joint Replacement 's  Response
welcome to hcm
what ur having is either shin splints or inflammation of ur tibial tubercles , very common in ur age in physically active teenagers
what u need is rest lots of it 3 weeks at least, anti inflammatory medication, ice packs and compression crepe
do contact a good ortho for the prescription of tablets
u ll be fine with these , nothing woorisome
thx drdeepak
Answered: Tue, 26 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor